На главную страницу
На главную страницу
На главную страницу
English page
English page
ФАНО России | РАН | Math-Net.Ru | ММО | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Проверка почты | Справка 

   
 Об институте
 Аттестация сотрудников
 Научная деятельность
 Публикации
 Правила оформления научных работ
 Администрация
 Ученый совет
 Диссертационные советы
 Отделы
Сотрудники 
 Аспирантура
 Научно-образовательный центр
 Совет молодых ученых
 Профком МИАН
 Семинары
 Конференции
 Мероприятия
 Издания МИАН
 In memoriam
 Фотогалерея МИАН
 Музей МИАН
 Реквизиты МИАН
 Устав МИАН
 Библиотека


    Адрес института
Адрес: Россия, 119991, Москва, ул. Губкина, д. 8
Тел.: +7(495) 984 81 41
Факс: +7(495) 984 81 39
Сайт: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

Посмотреть карту
Схема проезда

   
Богомолов Фёдор Алексеевич
(публикации за последние годы)
| по годам | научные публикации | по типам |



   2015
1. F. A. Bogomolov, Vik. S. Kulikov, “The ambiguity index of an equipped finite group”, Eur. J. Math., 1:2 (2015), 260–278 , arXiv: 1404.5763  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   2014
2. F. Bogomolov, F. P. Greenleaf, “A constructive proof of Brauer's theorem on induced characters in the group ring $\mathcal R[G]$”, Proc. Edinb. Math. Soc. (2), 57:1 (2014), 31–53  crossref  mathscinet  zmath  isi  scopus
3. F. Bogomolov, Ch. Böhning, “Stable cohomology of alternating groups”, Cent. Eur. J. Math., 12:2 (2014), 212–228  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)

   2013
4. F. Bogomolov, Yu. Prokhorov, “On stable conjugacy of finite subgroups of the plane Cremona group, I”, Cent. Eur. J. Math., 11:12 (2013), 2099–2105 , arXiv: 1306.3045  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 4)
5. F. Bogomolov, Vik. S. Kulikov, “On the irreducibility of Hilbert scheme of surfaces of minimal degree”, Cent. Eur. J. Math., 11:2 (2013), 254–263  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2012
6. F. Bogomolov, V. S. Kulikov, “On the diffeomorphic type of the complement to a line arrangement in a projective plane”, Cent. Eur. J. Math., 10:2 (2012), 521–529  mathnet  crossref  mathscinet  zmath  isi  scopus

   2011
7. Fedor Bogomolov, Yuri Tschinkel, “Reconstruction of higher-dimensional function fields”, Mosc. Math. J., 11:2 (2011), 185–204  mathnet (cited: 6)  mathscinet (cited: 5)  isi (cited: 6)  scopus (cited: 7)
8. F. Bogomolov, B. Hassett, Yu. Tschinkel, “Constructing rational curves on K3 surfaces”, Duke Math. J., 157:3 (2011), 535–550  crossref  mathscinet (cited: 11)  zmath  isi (cited: 13)  scopus (cited: 14)

   2010
9. F. A. Bogomolov, “The theory of invariants and its applications to some problems in the algebraic geometry”, Algebraic surfaces, C.I.M.E. Summer Sch., 76, Springer, Heidelberg, 2010, 217–245  mathscinet (cited: 1)
10. F. Bogomolov, T. Petrov, Yu. Tschinkel, “Unramified cohomology of finite groups of Lie type”, Cohomological and geometric approaches to rationality problems, Progr. Math., 282, Birkhäuser Boston Inc., Boston, MA, 2010, 55–73  mathscinet (cited: 3)  zmath
11. F. Bogomolov, M. Korotiaev, Yu. Tschinkel, “A Torelli theorem for curves over finite fields”, Pure Appl. Math. Q., 6:1, Special Issue: In honor of John Tate (2010), 245–294  crossref  mathscinet (cited: 5)  zmath  isi (cited: 4)  scopus (cited: 4)


Полный список публикаций
На главную страницу

© Математический институт им. В.А. Стеклова Российской академии наук, 2004–2017
Разработка и дизайн: Отдел КС и ИТ